# SDR CA101220008

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,776 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: BC10065003
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, PAX NOTICED WATER DROPPING IN CABIN AND SPARKS FROM PSU AT AROUND ROW 6.   REPLACED SIDEWALL LIGHT HOLDERS AT ROW 6 LT. LIGHTS STOP OPERATING AFTER 15MIN. P/N BC1-0065-003.  REPLACED SIDEWALL LIGHT BALLAST AT ROW 5 LT DUE TO BURN MARKS AND CRACKED CAPACITOR INSIDE BALLAST. SIDEWALL LIGHTS TESTED SERVICEABLE.
